# SDR TSAA2024112600012

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT RH WING NO.4 SLAT SLAT STA.13 , BETWEEN OUTER SKIN AND TEE CHORD.  CUT & REMOVED THE DAMAGED AREA FROM RH WING NO.4 SLAT STA13 2.MADE REPAIR DOUBLER & FILL TO INSTALL WITH SEALANT I.A.W B737-300 SRM 57-43-01 REPAIR 6 FIG201(REV134) REF BOEING DWG 65C26603 SHEET 6 FOR MATERIAL ID & PART INFO
